RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1241–1243 (Mi dan34970)  

MATHEMATICS

On a problem of P. Hall

E. M. Levich


Full text: PDF file (393 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.45
Presented: A. N. Tikhonov
Received: 15.02.1968

Citation: E. M. Levich, “On a problem of P. Hall”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1241–1243

Citation in format AMSBIB
\Bibitem{Lev69}
\by E.~M.~Levich
\paper On a problem of P.~Hall
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1241--1243
\mathnet{http://mi.mathnet.ru/dan34970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0251152}
\zmath{https://zbmath.org/?q=an:0215.10102}


Linking options:
  • http://mi.mathnet.ru/eng/dan34970
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019